|
Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika", 2013, Volume 5, Issue 1, Pages 63–68
(Mi vyurm50)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Mathematics
A variant of the solution of Markushevich boundary problem
A. A. Patrushev, E. V. Patrusheva South Ural State University
Abstract:
In the article an explicit method for the solution of Markushevich boundary value problem in the class of piecewise analytic functions is suggested. Boundary condition of the problem is given on the unit circle. The problem is found in a closed form under additional restriction on the coefficient b(t)b(t) of the problem.
Keywords:
boundary problems for analytic functions, Riemann boundary problem, Hilbert boundary problem, Markushevich boundary problem.
Received: 18.12.2012
Citation:
A. A. Patrushev, E. V. Patrusheva, “A variant of the solution of Markushevich boundary problem”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 63–68
Linking options:
https://www.mathnet.ru/eng/vyurm50 https://www.mathnet.ru/eng/vyurm/v5/i1/p63
|
Statistics & downloads: |
Abstract page: | 289 | Full-text PDF : | 88 | References: | 66 |
|